# SDR 99UAL900200

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: S210N7014
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRIC SMOKE ODOR DETECTED IN COCKPIT.  LATER, EQUIPMENT COOLING OVERHEAT LIGHT CAME ON, AND FWD EQUIPMENT COOLING SUPPLY FAN 1 CB POPPED.  SMOKE ODOR DISSIPATED WHEN ALTERNATE FAN WAS SELECTED.  *S/D*  ELECTRICAL SMOKE ODOR WAS CAUSED BY A FAULTY EQUIPMENT COOLING FAN.  THE FAN WAS REPLACED.
